Pituatry tumour--anyone have side effects from Bromocriptine--joint problems?? - HotUKDeals
We use cookie files to improve site functionality and personalisation. By continuing to use HUKD, you accept our cookie and privacy policy.
Get the HUKD app free at Google Play

Search Error

An error occurred when searching, please try again!

Login / Sign UpSubmit

Pituatry tumour--anyone have side effects from Bromocriptine--joint problems??

aliandk Avatar
8y, 1m agoPosted 8 years, 1 month ago
Hi, hope you can help....I have been taking Bromocriptine long terms for about 10-11 years for a benign pituatry tumour. What I would like to know is if anyone else who has taken this drug long term had any problems with joint problems in their hands and knees?? Any advice appreciated. Thank you.
aliandk Avatar
8y, 1m agoPosted 8 years, 1 month ago
Options

All Comments

(3) Jump to unreadPost a comment
Comments/page:
#1
SIDE EFFECTS: May cause drowsiness. Avoid tasks requiring alertness. Other side effects may include stomach cramps, nausea, vomiting, indigestion, constipation, diarrhea, headache, fatigue, lightheadedness, insomnia, nasal congestion. These should subside as your body adjusts to the medication. If any of these effects persist or worsen, notify your doctor promptly. Notify your doctor if you develop: bloody vomit, confusion, fainting, depression, irregular pulse, shortness of breath, rash, tingling of hands or feet, involuntary movements, nightmares, vision changes. If you notice other effects not listed above, contact your doctor or pharmacist.
#2
I have not heard of any such problems listed with long term use of Bromocriptine. However as Skusey has mentioned discuss this with your GP and he/she might have to investigate.
#3
if it's not a known side effect of the drug, it might be a new symptom of something else. Definitely see your GP.

Hope all is well xx

Post a Comment

You don't need an account to leave a comment. Just enter your email address. We'll keep it private.

...OR log in with your social account

...OR comment using your social account

Thanks for your comment! Keep it up!
We just need to have a quick look and it will be live soon.
The community is happy to hear your opinion! Keep contributing!